# SDR CALA2016052600323

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 50,847 hours, 17,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT FWD OVERWING EXIT EMER LIGHTS INOPERATIVE, ABOVE DOOR INTERIOR.  RELAMPED RT FWD OVERWING EMER LIGHT IAW AMM 33-51-04.  OPERATIONS CHECK GOOD IAW AMM 33-51- 04.
